Skip to Main content Skip to Navigation
Journal articles

Optimal design under the one-dimensional wave equation

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00484030
Contributor : Catherine Vuillemenot Connect in order to contact the contributor
Submitted on : Monday, May 17, 2010 - 4:35:48 PM
Last modification on : Monday, October 11, 2021 - 10:04:09 AM

Identifiers

  • HAL Id : hal-00484030, version 1

Citation

Faustino Maestre, Arnaud Münch, Pablo Pedregal. Optimal design under the one-dimensional wave equation. Interfaces and Free Boundaries, European Mathematical Society, 2008, 10 (1), pp.87-117. ⟨hal-00484030⟩

Share

Metrics

Record views

179